MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY DECKER; RONGEUR

SYMMETRY SURGICAL INC SYMMETRY DECKER; RONGEUR
Model Number 53-4002
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We received user facility report# (b)(4).We have not received any additional information regarding the incident or details about the device.We will continue to reach out to the customer for more information.This the first occurrence for this part number with (b)(4) sold of all lots.A follow up report will be submitted once we have received additional information.
 
Event or Problem Description
The customer alleged that while using the micro pituitary rongeur, the instrument broke at the tip.
 
Additional Manufacturer Narrative
After multiple attempts to obtain additional information, no response was received.The lot number/date of purchase is unknown.A picture of the device was not provided, and the device was not returned for evaluation.Without additional information, a true investigation can not take place and a root cause cannot be determined.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or need for corrective actions a follow up report will be submitted.

Brand Name
SYMMETRY DECKER
Common Device Name
RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key14794634
Report Number3007208013-2022-00021
Device Sequence Number5074191
Product Code HAE
UDI-Device Identifier00887482023457
UDI-Public00887482023457
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-4002
Device Catalogue Number53-4002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2022
Supplement Date Received by Manufacturer05/30/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown